Table of Contents

Suzana Aleksic, Tatjana Dosenovic, Zoran D. Mitrovic, Stojan Radenovic
Remarks on common fixed point results for generalized α∗-ψ-contraction multivalued mappings in b-metric spaces
Adv. Fixed Point Theory, 9 (2019), 1-16

Rommel O. Gregorio
Coupled fixed point theorems in partially ordered metric spaces
Adv. Fixed Point Theory, 9 (2019), 17-28

Godwin Chidi Ugwunnadi
Approximating a common fixed point for finite family of demimetric mappings in CAT(0) space
Adv. Fixed Point Theory, 9 (2019), 29-44

Prayong Sainuan
On the rate of convergence of Noor, SP and P-iterations for continuous functions on an arbitrary interval
Adv. Fixed Point Theory, 9 (2019), 45-68

Shyam Sundar Sundar Santra
Existence of nonoscillatory solutions for second-order nonlinear differential equations of neutral type
Adv. Fixed Point Theory, 9 (2019), 69-79

Md. Asaduzzaman, Md. Zulfikar Ali
The unique symmetric positive solutions for nonlinear fourth order arbitrary two-point boundary value problems: a fixed point theory approach
Adv. Fixed Point Theory, 9 (2019), 80-98

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation